# SDR USAASB96141

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: 106056318
- Condition: Loose
- Location: Nr 2 Strut
- Stage of operation: CR
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PVD - FL 381 - SHORTLY AFTER TAKEOFF FROM BOS, A STRONG UNIDENTIFIABLE SMELL OCCURRED IN THE CABIN.  THE SMELL TAPERED OFF DURING CLIMB-OUT, BUT CAME BACK VERY STRONG WHEN LEVELING AT FL 310.  FLIGHT DIVERTED TO PVD.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND HYDRAULIC LEAK AT HOSE ASSEMBLY B-NUT AT THE NR 2 STRUT/ENGINE.  LEAK WAS RUNNING INTO PRECOOLER.  SECURED B-NUT ON HOSE ASSEMBLY AND REPLACED BOTH WATER SEPARATOR BAGS.  RAN ENGINE AND APU TO CHECK AIR CONDITIONING SYSTEM.  CHECKS GOOD.  NO LEAKS OR SMELL NOTED.  (M)
